# SDR SWAA2023041726967

- Difficulty date: April 13, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 31,663 hours, 14,751 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL LEFT STABILIZER FORWARD UPPER SLIDING SEAL CRACKED<[01] R&R TAIL LEFT STABILIZER FORWARD UPPER SLIDING SEAL REF AMM 53-31-31.
